Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Sucralfate, Ranitidine, Pantoprazole and Promethazine directly interact with each other?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Tue, 11 Apr 2017 in Medicines and Side Effects
Question: I am onSucralfate 1mg 5xday, Ranitidine HCL 150mg 2x a day, PANTOPRAZOLE SODIUM 40mg 1 at bed,and Promethazine HCL 25mg forNausea and vomiting
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
Do you have acid reflux?

Detailed Answer:
Hi and thanks for contacting us.

I have reviewed your information. While the disease condition for which you are being treated is not stated, am highly suspicious of an acid reflux disease. Your treatment is well adapted and there are no possible interactions between them.

If there is a specific issue you want us to touch on, please kindly point it out clearly as your question doesn't seem very specific.

I wish you a speedy recovery. I wish you well. Feel free to follow up with me for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 4 hours later
No I do not have acid reflux,I have had no burning in my throat ,and no kind of burning in it ,or spit up any
doctor
Answered by Dr. Ivo Ditah 7 hours later
Brief Answer:
So why is your doctor giving you all thos medications?

Detailed Answer:
Hi,

Can you please tell me why you are receiving these medications?

Hope to hear from you!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 6 hours later
Be cause of my ulcers ,I have had 3holes that had to be Cauterized before ,with no waring but pain under my ribs ,with no acid reflux
doctor
Answered by Dr. Ivo Ditah 42 minutes later
Brief Answer:
That's fine. It a good treatment for that as well!

Detailed Answer:
Hi,

Your medications show an aggressive management of acid problems. That could be reflux or ulcers. It appears to be ulcers in your case. Keep on with the treatment. It remains elusive why you have minimal pain though with bleeding ulcers.Also, I will suggest that you always take your drugs as prescribed since symptoms may always be misleading.

I wish you a speedy recovery. I wish you well. Always feel free to share any concerns with me a they arise for insights and guidance!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Pantoprazole

doctor1 MD

Can a person rebound for up to 4 to 12 weeks off of Protonix? I was prescribed Protonix after an endoscope showed I hade bile and gastritis. I didn t have reflux at the time, but one week after coming off of Protonix I have lots of reflux. Also, can Protonix increase the bile in the stomach if acid is not the problem?

doctor1 MD

I am 21 Years old with sever stomach pain an acid reflux and am currently taking protonix, which does not help at all i could not tell you the last time i slept all the way through the night. It constantly feels like someone is grabbing and twisting my insides.

doctor1 MD

My neighbour is looking after her husband at home. He is 87, has heart problem, alzheimer s, kidneys are not good, has a hernia in his lower abdomen and gall bladder problems. The decision to do anything about the hernia or gall bladder problems is to take no action due age and heart factors. The big problem right now is that he has no desire to eat enough to keep up his strength. He says that he is full and doesn t want anything else to eat. It is difficult to get him to drink enough either and he is on diuertics and getting dehydrated. She has been able to get him to drink most of a Premier protein shake with 30 g of protein that has all kinds of nutrients and part of 19g protein bar. He won t drink water. He doesn t have a swallowing problem. However, I m told that high protein can have a negative impact on the kidneys. Is 30g too high? What about 19g. What can she do? He s getting too weak to get up on his own, and their doctor hasn t been helpful. Oh, and his medications are Toloxin .125 1 tab, Novo-Semide 40 mg 1 tabdepearman, Novo Metoproprol 50 mg 1/2 in AM and 1/2 in EVE, Pantoprazole 40 mg 1 tab, Novo Traziodome 50 mg 1 tab, Mylan Warfarin 1 mg 1 tab, Coversyl 2 mg 1 tab.

doctor1 MD

My father has chronic pancreatitis .. He has been c/o severe burning in esophagus/throat for 3months now and now starting to lose his hair during this time ... He has tried protonix, Prilosec, egd done with noted white patches which they thought was thrush but was not ... He can t get any relief ... Any ideas???

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...